×

Found 9 Documents (Results 1–9)

100
MathJax

Generalization of Doob’s optional sampling theorem for deformed submartingales. (English. Russian original) Zbl 1326.60054

Russ. Math. Surv. 68, No. 6, 1139-1141 (2013); translation from Usp. Mat. Nauk 68, No. 6, 175-176 (2013).
MSC:  60G40 60G48 60G42
PDF BibTeX XML Cite
Full Text: DOI

Exceptional collections in categories of singularities of 3-dimensional Landau-Ginzburg models. (English. Russian original) Zbl 1375.13020

Russ. Math. Surv. 68, No. 6, 1136-1138 (2013); translation from Usp. Mat. Nauk 68, No. 6, 173-174 (2013).
MSC:  13D09 16E35 14J33
PDF BibTeX XML Cite
Full Text: DOI MNR

Extremal metrics for eigenvalues of the Laplace-Beltrami operator on surfaces. (English. Russian original) Zbl 1328.53078

Russ. Math. Surv. 68, No. 6, 1073-1130 (2013); translation from Usp. Mat. Nauk 68, No. 6, 107-168 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Yang-Baxter equation, parameter permutations, and the elliptic beta integral. (English. Russian original) Zbl 1329.82037

Russ. Math. Surv. 68, No. 6, 1027-1072 (2013); translation from Usp. Mat. Nauk 68, No. 6, 59-106 (2013).
MSC:  82B23 16T25 33E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference